# SDR P5CA9900227

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON RIGHT WING WHEEL WELL BS 1283 RBL90 APPROX CEILING ANGLE END PLATE.  REMOVED CORROSION AND TREATED PER SRM 51-10-01 AND 51-10-02 WITHIN LIMITS.
